The Principle of Proportionality
Bibliographic Data
| ID | 3759690 |
|---|---|
| Authors | George A Bermann (Columbia University, corresponding author) |
| Year | 1978 |
| Volume | 26 |
| Issue | suppl_1 |
| Pages | 415-432 |
| Publication date | 1978-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The American Journal of Comparative Law (JOURNAL) |
| Journal identifiers | ISSN: 0002-919X • E-ISSN: 2326-9197 |
| Publisher | Oxford University Press (PUBLISHER • GB) |
| DOI | 10.1093/ajcl/26.suppl1.415 |
| OpenAlex | W2590923387 |
| Language | EN |
| Citations received | 2 |
Journal Article The Principle of Proportionality Get access George A. Bermann George A. Bermann *Assistant Professor of Law, Columbia University. The author wishes to thank Miroslav M. Fajt, Carol L. Pulli and Richard A. Zansitis, students at Columbia University School of Law, for their research assistance Search for other works by this author on: Oxford Academic Google Scholar The American Journal of Comparative Law, Volume 26, Issue suppl_1, Supplement 1978, Pages 415–432, https://doi.org/10.1093/ajcl/26.suppl1.415 Published: 01 December 1978
Art · Art history · Columbia university · George (robot) · Library science · Media studies · Political science · Proportionality (law) · Sociology · Computer Science · Conflict of Laws and Jurisdiction · European and International Law Studies · Judicial and Constitutional Studies · Law
| Citations per year | 0.67 |
|---|---|
| Citation span | 2023 - 2024 (2) |
| Highly cited | No |